List of Main Publications

Higher order connections and lifts of fields of geometric objects. Russian Mathematics (Izv. VUZ), vol. 36, no. 5, 1992, pp. 96-104.

Manifolds over local algebras which are equivalent to jet bundles. Russian Mathematics (Izv. VUZ), vol. 36, no. 10, 1992, pp. 68-79.

Manifolds over algebras and their application in the geometry of jet bundles. Russian Math. Surveys (Uspekhi mat. nauk), vol. 48, issue 2 (290), 1993, pp. 75-106.

Ehresmann connection for the canonical foliation on a manifold over local algebra. Matem. Zametki, vol. 59, no. 2, 1996, pp. 303-310.

Smooth connections and horizontal distributions on manifolds over local algebras. Proceedings of the Conference on Differential Geometry and Applications. Aug. 28 -- Sept. 1, 1995. Brno. Czech Republic., Brno, 1996, 309-319.

On the cohomology of manifolds over local algebras. Russian Mathematics (Izv. VUZ), vol. 40, no. 9, 1996, pp. 74-88.

The Atiyah-Molino classes of a smooth manifold over a local algebra A as obstructions for prolongation of transverse connections to A-smooth connections. Proc. Geometr. Seminar, Kazan University, issue 23, 1997, pp. 199-210.

The structure of smooth mappings over Weil algebras and the category of manifolds over algebras. Lobachevskii J. of Math., vol. 5, 1999, 29-55.

(with Smolyakova L.B.) An analog of the Vaisman-Molino cohomology for manifolds modelled on some types of modules over Weil algebras and its application. Lobachevskii J. of Math., vol. 9, 2001, 55-75.

Smooth manifolds over local algebras and Weil bundles. J. of Math. Sci. vol. 108, no. 2, 2002, 249-294.

On the structure of complete manifolds over Weil algebras. Russian Mathematics (Izv. VUZ), vol. 47, no. 11, 2003, pp. 88-97.